Axiomatization of the monadic theory of ordinals < ω2

Mathematical Logic Quarterly 29 (6):337-356 (1983)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Other Versions

No versions found

Links

PhilArchive

    This entry is not archived by us. If you are the author and have permission from the publisher, we recommend that you archive it. Many publishers automatically grant permission to authors to archive pre-prints. By uploading a copy of your work, you will enable us to better index it, making it easier to find.

    Upload a copy of this work     Papers currently archived: 104,180

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

The monadic second order theory of all countable ordinals.J. Richard Büchi - 1973 - New York,: Springer. Edited by Dirk Siefkes.
The Undecidability of Monadic Modal Quantification Theory.Saul A. Kripke - 1962 - Mathematical Logic Quarterly 8 (2):113-116.
Countable Admissible Ordinals and Dilators.Gerhard Jäger - 1986 - Mathematical Logic Quarterly 32 (25‐30):451-456.
Countable Admissible Ordinals and Dilators.Gerhard Jäger - 1986 - Mathematical Logic Quarterly 32 (25-30):451-456.
On the Undecidability of Monadic Modal Predicate Logic.Akira Nakamura - 1970 - Mathematical Logic Quarterly 16 (3):257-260.

Analytics

Added to PP
2013-12-01

Downloads
6 (#1,740,961)

6 months
1 (#1,594,795)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references